# SDR SWAA2016020448684

- Difficulty date: December 18, 2015
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 135.5 LOWER T-CHORD CRACKED AT AFT VERTICAL RADIUS BETWEEN STR TO STR 3.  REPAIRED T CHORD IAW EA.
